Completely transitive codes and distance transitive graphs

  • Josep Rifà
  • Jaume Pujol
Submitted Contributions
Part of the Lecture Notes in Computer Science book series (LNCS, volume 539)


The class of completely transitive linear binary codes was introduced in [8] and it is proved that they are completely regular linear codes.

The completely regular binary propelinear codes, a class of completely regular codes, and the e-latticed (e≥3) distance regular graphs, a class of distance regular graphs, are related in [4] and [5].

In this paper we generalize the completely transitive concept to the propelinear binary codes and we show that the class of completely transitive propelinear binary codes is isomorphic to a class of e-latticed distance regular graphs, the distance transitive graphs.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    A.Brouwer, A.M.Cohen, A.Neumaier, Distance Regular Graphs. Springer-Verlag, (1989).Google Scholar
  2. [2]
    A. Brouwer, A Note on Completely Regular Codes. Discrete Mathematics 83, (1990) 115–117.Google Scholar
  3. [3]
    F.J.Macwilliams, N.J.A.Sloane, The Theory of Error-Correcting Codes, (North-Holland Publishing Company, 1977).Google Scholar
  4. [4]
    J. Rifà, L. Huguet, Classification of a Class of Distance-Regular Graphs via Completely Regular Codes. Discrete Applied Mathematics 26 (1990) 289–300.Google Scholar
  5. [5]
    J. Rifà, Distance Regular Graphs and Propelinear Codes. Springer-Verlag, LNCS 357, (1989) 341–355.Google Scholar
  6. [6]
    J.Rifà, On a Categorial Isomorphism between a class of Completely Regular Codes and a class of Distance Regular Graphs. Proceedings of AAECC-8. To appear in LNCS, Springer Verlag.Google Scholar
  7. [7]
    J.Rifà & J.Pujol, A Note on Completely Transitive Codes. Submmitted to Discrete Mathematics.Google Scholar
  8. [8]
    Patrick Solé, Completely Regular Codes and Completely Transitive Codes. North-Holland, Discrete Mathematics 81 (1990) 193–201.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1991

Authors and Affiliations

  • Josep Rifà
    • 1
  • Jaume Pujol
    • 1
  1. 1.Dpt. d'InformàticaUniversitat Autònoma de BarcelonaBellaterraSpain

Personalised recommendations